Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




70 Publications

2015 | Journal Article | IST-REx-ID: 1730   OA
Discrete systolic inequalities and decompositions of triangulated surfaces
É. Colin De Verdière, A. Hubard, A.N. De Mesmay, Discrete & Computational Geometry 53 (2015) 587–620.
View | DOI | Download (ext.)
 
2015 | Conference Paper | IST-REx-ID: 1595
Hanani-Tutte for radial planarity
R. Fulek, M. Pelsmajer, M. Schaefer, in:, Springer, 2015, pp. 99–110.
View | Files available | DOI
 
2014 | Conference Paper | IST-REx-ID: 2157
Embeddability in the 3 sphere is decidable
J. Matoušek, E. Sedgwick, M. Tancer, U. Wagner, in:, Proceedings of the Annual Symposium on Computational Geometry, ACM, 2014, pp. 78–84.
View | Files available | DOI | Download (ext.)
 
2014 | Journal Article | IST-REx-ID: 2184   OA
Computing all maps into a sphere
M. Čadek, M. Krcál, J. Matoušek, F. Sergeraert, L. Vokřínek, U. Wagner, Journal of the ACM 61 (2014).
View | DOI | Download (ext.)
 
2014 | Working Paper | IST-REx-ID: 7038   OA
Playful Math - An introduction to mathematical games
K. Huszár, M. Rolinek, Playful Math - An Introduction to Mathematical Games, IST Austria, n.d.
View | Files available
 

Search

Filter Publications

Display / Sort

Export / Embed